# SDR AWXA200700634

- Difficulty date: April 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N407837
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-11 CHECK - RIGHT WING NR 9 SLAT COVE PANEL CRACKED, WS 639.1.  REPLACED RIGHT WING NR 9 SLAT COVE PANEL, WS 639.1 IAW B757-200 SRM 51-40-02.
